Journal of Lie Theory EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 14, No. 2, pp. 555--561 (2004)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



A splitting criterion for two-dimensional semi-tori

Jörg Winkelmann

Jörg Winkelmann
Institut Elie Cartan (Mathématiques)
Université Henri Poincaré Nancy 1
B.P. 239
F-54506 Vand\oe uvre-les-Nancy Cedex
France\ { }winkel/

Abstract: We investigate conditions under which a two-dimensional complex semi-torus splits into a direct product of $\C^*$ and a one-dimensional compact complex torus.

Full text of the article:

Electronic version published on: 1 Sep 2004. This page was last modified: 1 Sep 2004.

© 2004 Heldermann Verlag
© 2004 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition